# SDR SWAA2020061888588

- Difficulty date: June 2, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 21,274 hours, 9,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY R/H Z-CHANNEL HAS CORROSION FROM STA 500A - 500I RBL 23 WL 157 / REMOVED DAMAGED Z CHANNEL R/H STA 500A - 500I RBL 23 WL 157 IAW SRM 51-40-02-0G-0; FABRICATED & INSTALLED NEW Z CHANNEL AT STA 500A - 500I WITH SPLICE LOCATION AT 500E+10 IAW SRM 53-00-53-2R-5; SRM 51-40-02-0G-0; DWG 143A7501
